Is Etodolac Addictive

Question

Asked by Karen Lowe

Is Etodolac Addictive

I have been taking this medication now for about 2 yrs for arthritis and I have run out at times, maybe 4-5 days and I will itch really bad and it seems as if I am about to jump right out of my skin. Does it cause hives after a certain amount of time?

Answer

Etodolac is a non-steroidal anti-inflammatory drug (NSAID) and is not addictive.

I'm not sure if I'm understanding you correctly. Are you saying that when you stop taking the Etodolac is when you have the itching problem? Rash, hives and itching are listed as severe reactions to Etodolac and if you have those when taking it, you should seek medical attention right away. However, if that only occurs when you stop taking it, I'm not sure what that means.

It would be best to talk with your doctor about this. You might also try asking your question on our Osteoarthritis or Rheumatoid Arthritis sites. The experts on those sites will have more experience with this drug as it is primarily for arthritis. Here are links to those sites:

MyOsteoarthritisCentral.com

MyRACentral.com

Answered by Karen Lee Richards